# SDR AALA200802397

- Difficulty date: September 20, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 60,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16926
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS WILL NOT TURN OFF.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPS.
